Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 44, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Oct 20, 2019, 11:01 PM CDT for Rains County, Van Zandt County, Texas. It was in force for 44 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 20, 2019, 11:01 PM CDT (04:01 UTC)
- Expired
- Oct 20, 2019, 11:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Rains County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 134 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 20, 11:10 PM CDT | HAIL 1.5 | Wills Point, TX | REPORTED AT THE WILLS PT AIRPORT |
| Oct 20, 11:11 PM CDT | HAIL 1.5 | Wills Point, TX | PING PONG SIZE HAIL REPORTED AT WILLS POINT AIRPORT. REPORTED BY HAM OPERATOR. |
| Oct 20, 11:12 PM CDT | HAIL 1 | 3 W Emory, TX | QUARTER SIZE HAL REPORTED AT THE INTERSECTION OF FM 47 AND FM 276. |
| Oct 20, 11:23 PM CDT | TSTM WND GST 67 | 1 N Edgewood, TX | 67 MPH WIND GUST MEASURED A MILE NORTH OF EDGEWOOD. |
| Oct 20, 11:28 PM CDT | HAIL 1.25 | 6 Ssw Emory, TX | HALF DOLLAR SIZE HAIL AT RCR 1495. |
| Oct 20, 11:34 PM CDT | HAIL 1 | 4 Ssw Emory, TX | QUARTER SIZE HAIL REPORTED AT RCR 1280 AND HWY 19 S OF EMORY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 20, 7:01 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1660 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 14.5
The text
As transmitted.
848
WFUS54 KFWD 210401
TORFWD
TXC379-467-210445-
/O.NEW.KFWD.TO.W.0044.191021T0401Z-191021T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1101 PM CDT Sun Oct 20 2019
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Northwestern Van Zandt County in north central Texas...
Central Rains County in north central Texas...
* Until 1145 PM CDT.
* At 1101 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Wills Point, moving east at 35 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Edgewood around 1110 PM CDT.
Fruitvale around 1115 PM CDT.
Emory around 1120 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3267 9602 3284 9601 3284 9594 3285 9596
3290 9566 3271 9564
TIME...MOT...LOC 0401Z 262DEG 29KT 3276 9595
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Dunn4 follow-up statements
045
WWUS54 KFWD 210411
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1111 PM CDT Sun Oct 20 2019
TXC379-467-210445-
/O.CON.KFWD.TO.W.0044.000000T0000Z-191021T0445Z/
Van Zandt TX-Rains TX-
1111 PM CDT Sun Oct 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR NORTH
CENTRAL VAN ZANDT AND CENTRAL RAINS COUNTIES...
At 1110 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southwest of Emory, or 10 miles northeast of
Wills Point, moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Emory around 1120 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3271 9593 3284 9594 3285 9596 3290 9566
3274 9564
TIME...MOT...LOC 0410Z 257DEG 29KT 3281 9586
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Dunn559
WWUS54 KFWD 210421
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1121 PM CDT Sun Oct 20 2019
TXC467-210431-
/O.CAN.KFWD.TO.W.0044.000000T0000Z-191021T0445Z/
Van Zandt TX-
1121 PM CDT Sun Oct 20 2019
...THE TORNADO WARNING FOR NORTH CENTRAL VAN ZANDT COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.
LAT...LON 3273 9569 3275 9571 3275 9573 3276 9574
3275 9576 3277 9577 3278 9580 3277 9581
3277 9585 3282 9592 3283 9593 3285 9596
3290 9566 3274 9564
TIME...MOT...LOC 0421Z 262DEG 29KT 3282 9575
$$
TXC379-210445-
/O.CON.KFWD.TO.W.0044.000000T0000Z-191021T0445Z/
Rains TX-
1121 PM CDT Sun Oct 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR CENTRAL
RAINS COUNTY...
At 1121 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Emory, or 16 miles northeast of Wills Point, moving
east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Rains County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3273 9569 3275 9571 3275 9573 3276 9574
3275 9576 3277 9577 3278 9580 3277 9581
3277 9585 3282 9592 3283 9593 3285 9596
3290 9566 3274 9564
TIME...MOT...LOC 0421Z 262DEG 29KT 3282 9575
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Dunn470
WWUS54 KFWD 210432
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1132 PM CDT Sun Oct 20 2019
TXC379-210445-
/O.CON.KFWD.TO.W.0044.000000T0000Z-191021T0445Z/
Rains TX-
1132 PM CDT Sun Oct 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
SOUTHEASTERN RAINS COUNTY...
At 1132 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Emory, moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Emory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3273 9569 3275 9571 3275 9573 3276 9574
3275 9576 3277 9577 3278 9580 3277 9581
3277 9585 3287 9583 3290 9566 3274 9564
TIME...MOT...LOC 0432Z 262DEG 25KT 3282 9573
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Dunn656
WWUS54 KFWD 210444
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1144 PM CDT Sun Oct 20 2019
TXC379-210454-
/O.EXP.KFWD.TO.W.0044.000000T0000Z-191021T0445Z/
Rains TX-
1144 PM CDT Sun Oct 20 2019
...THE TORNADO WARNING FOR SOUTHEASTERN RAINS COUNTY WILL EXPIRE AT
1145 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.
LAT...LON 3273 9569 3275 9571 3275 9573 3276 9574
3275 9576 3277 9577 3278 9580 3277 9581
3277 9585 3287 9583 3290 9566 3274 9564
TIME...MOT...LOC 0444Z 262DEG 29KT 3283 9562
$$
DunnWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Oct 20, 6:22 PM CDT, 4 hours 39 minutes earlier.
Area forecast discussion, Oct 20, 6:22 PM CDT, 4 hours 39 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 622 PM CDT Sun Oct 20 2019 .AVIATION... /00Z TAFS/ Main concerns in the immediate short term are the little cluster of initial convection to the southwest of the Metroplex. This initial activity appears to be in response to the leading edge of stronger forcing spreading in from the west and will continue to fight some drier air aloft over the next hour. It's a little uncertain whether or not this will hold together and directly impact the airports. We'll show a VCSH to start the TAF off at the major Metroplex airports and continue to monitor this closely. Otherwise, the main show will arrive after dark in the 4-8Z timeframe when thunderstorms are expected to erupt along the cold front. We'll continue with a VCTS at 4Z with prevailing TSRA from 6-8Z. The front will be accompanied by a wind shift to the northwest and quickly improving conditions. VFR is expected to prevail on Monday with north winds around 10 kt. At Waco, similar trends are expected except the onset of thunderstorms will be a little later. We'll have VCTS by 6Z with prevailing TSRA in the 8-10Z timeframe. Dunn && .SHORT TERM... /Issued 222 PM CDT Sun Oct 20 2019/ /This afternoon through Monday/ Forecast trends are in good shape as we expect the main show to be later this evening and tonight. There is still a slight chance of convection across the far southeast counties through this afternoon. Latest satellite image shows the upper level low over Wyoming and Colorado and the associated cold front extending from Kansas to southeast Colorado and northern New Mexico. They will continue east/southeast and move through North and Central TX later this evening and tonight. Confidence is high that a line of storms will develop to our northwest by mid-evening, likely reaching the DFW Metroplex around or just after midnight and moving into Central TX a few hours later. There is still some uncertainty about the development and the severity of the storms ahead of the front late this afternoon and evening. It appears that some of the important ingredients needed for storms to develop will not be there yet. We will continue to watch the trends in moisture, instability and lift and will make necessary adjustment to the PoPs. For now, we will mention a chance of storms north and west of the DFW Metroplex and across the south and east to account for this possibility. In terms of the severe weather risk for North Texas, we still expect a few strong to severe storms across the area, especially north of the I-20 corridor. The main threats with the line of storms will be damaging winds and large hail. If any convection develops ahead of it or remains cellular, it will increase the tornado threat. In general, the tornado threat remains low at this time. We like to remind everyone to stay weather aware tonight and have a plan if any warning is issued for their location. After the cold front clears out tomorrow morning, northwest winds will continue through the day tomorrow. The good news is that high temperatures on Monday will only reach the 70s area wide under clear skies. Sanchez && .LONG TERM... /Issued 345 PM CDT Sun Oct 20 2019/ /Tuesday through Next Weekend/ Cool conditions will grip much of North and Central Texas to start the day on Tuesday. With clear skies, low dewpoints and light winds...ideal radiational cooling is anticipated. NAM MOS and the previous forecast both appear to encompass the cooler side of the guidance. With that in mind, I've hedged towards these cooler solutions which advertise Tuesday morning lows in the 40s with a few of the sheltered regions in the upper 30s. Some patchy frost will be possible for locales that dip down into the upper 30s. Mid-level high pressure will remain in control across our region during the day on Tuesday and into Wednesday. This will equate to tranquil weather conditions with high temperatures slowly moderating both days to above climatological norms. Daytime high temperatures will climb into the upper 70s to mid 80s by Wednesday as south to southwesterly breezes develop ahead of the next upper trough. The warmest conditions are expected near and west of the US HWY 281 corridor. With the increasing surface pressure gradient, low level winds should climb into the 20 to 25 MPH range. Given the sufficient boundary layer mixing, wind gusts to near 30 MPH are not out of the realm of possibility on Wednesday afternoon. Minimum RH values are expected to crater down into the mid 20s west of I-35. While wetting rains are forecast Sunday night (tonight) into Monday, 1 and 10 hour fuels---mainly smaller vegetation types such as grasses and small timber---dry quickly under full solar insolation. Given that the drying of fuels is increasingly likely, it's probable that an elevated fire weather threat will materialize on Wednesday. The next weather pattern shift is anticipated on Thursday when an upper low will detach from the main westerlies and dive south toward the Lone Star State. If you've been following along over the past several days, the general model theme persists through the 12 UTC cycle. The 12 UTC GFS and most of its ensemble members along with the Canadian remain quick with FROPA on Thursday across most of North and Central Texas (with FROPA through Central Texas by 21 UTC Thursday). The 12 ECMWF still remains the slow outlier as it delays the ejection of the upper trough and front with the FROPA not through the entire area until the pre-dawn hours on Friday morning. Climatologically speaking, a faster FROPA would be favored, but given the uncertainty about the depth/speed of the upstream colder airmass, I'm reluctant to blindly follow the GFS/Canadian solutions based on climatology. Moreover, model guidance tends to struggle with digging upper level troughs and in many instances their initial solutions prove to be too swift with their progressions. This would give credence to the slower ECMWF solution. What appears to be the most reasonable forecast is for areas across the northern Big Country to experience FROPA prior to peak heating on Thursday. I'll advertise temperatures in mid to upper 60s here. While the warm sector airmass will likely be enshrouded with cloud cover, high temperatures may still climb into the mid to possibly upper 70s courtesy of strong WAA. If the Canadian/GFS are closer to reality, highs may need to be lowered down into the 60s. Showers and thunderstorms may blossom along and behind the front as it passes southward on Thursday. While deep layer shear will likely support organized modes, the magnitude of instability is uncertain. Should the GFS/Canadian models verify, it's likely that the window for any strong to severe storms will be limited owing to meager moisture advection. The slower ECMWF, however, would allow ample time for a better fetch of moisture northward and thus greater instability over more of the area. We will continue to refine this portion of the forecast over the next several days. The forecast difficulty increases significantly as model guidance remains largely divergent regarding their solutions for Friday and into next weekend. There is perhaps greater confidence in the slower solutions given that the Canadian has trended toward the slower ECMWF. Strengthening 700-850mb WAA atop the cooler surface air---as implied by the Canadian and ECMWF---should in theory promote a widespread post frontal precipitation shield across the area. While the GFS has shown some run-to-run consistency, it remains the fast outlier and the latest forecast leans on a blend of the slower guidance. As such, I've nudged PoPs slightly above the GFS-heavy national blended guidance and kept temperatures below normal as we head into the last weekend of October. Bain && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 58 75 47 76 51 / 100 0 0 0 0 Waco 60 76 43 78 50 / 90 20 0 0 0 Paris 59 70 43 72 46 / 100 10 0 0 0 Denton 53 75 40 75 50 / 80 0 0 0 0 McKinney 56 74 42 75 47 / 100 0 0 0 0 Dallas 60 75 48 76 53 / 100 5 0 0 0 Terrell 61 74 44 75 46 / 90 10 0 0 0 Corsicana 63 73 45 77 49 / 100 20 0 0 0 Temple 62 76 42 78 51 / 100 20 0 0 0 Mineral Wells 53 74 40 75 49 / 80 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 91
Hazardous weather outlook, Oct 20, 3:34 PM CDT, 7 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 334 PM CDT Sun Oct 20 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211315- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 334 PM CDT Sun Oct 20 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon, This Evening, and Tonight. With unseasonally warm temperatures and breezy south winds, elevated fire weather concerns will continue through sunset across western portions of North Texas. Thunderstorms will be possible late this afternoon and into the evening hours across Central and East Texas. Severe weather is not anticipated with this activity though gusty winds and lightning strikes will accompany the storms. Thunderstorms will accompany a cold front tonight, initially impacting areas north and west of the Dallas/Fort Worth Metroplex during the evening hours. These storms should eventually organize into a line, moving southeast through the region overnight. Some of these storms could be severe, with damaging winds and large hail the primary threats. Although the line will move fairly quickly, heavy rain will occur, particularly east of the I-35 corridor where some flooding issues may arise. Above normal temperatures and breezy conditions will return to western portions of North Texas on Wednesday, likely reigniting fire weather concerns. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Another cold front will bring thunderstorm chances back to the region on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be requested later this evening, primarily north and west of the Dallas/Fort Worth Metroplex. Although the severe threat will continue overnight, spotter activation is unlikely after midnight.
In the hours before
Local storm report, Oct 20, 10:17 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 0.5 SW GARLAND 32.92N 96.63W
10/20/2019 DALLAS TX TRAINED SPOTTER
INSULATION AND ROOFING MATERIALS FROM DAMAGE BUILDINGS
IN THE AREA.Local storm report, Oct 20, 10:48 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1048 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM TSTM WND DMG TERRELL 32.73N 96.28W
10/20/2019 KAUFMAN TX FIRE DEPT/RESCUE
ROOF BLOWN OFF ON ROSEWOOD DR.Special weather statement, Oct 20, 10:51 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1051 PM CDT Sun Oct 20 2019
TXZ095-106-107-210430-
Hopkins TX-Lamar TX-Delta TX-
1051 PM CDT Sun Oct 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOPKINS...EASTERN LAMAR
AND DELTA COUNTIES UNTIL 1130 PM CDT...
At 1050 PM CDT, Doppler radar was tracking a line of strong
thunderstorms from near Paris to Commerce, moving east at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Paris, Sulphur Springs, Cooper, Blossom, Cooper Lake Park South
Sulphur, Cooper Lake Park Doctors Creek, Tira and Sun Valley.
A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.
LAT...LON 3314 9532 3315 9586 3331 9586 3388 9550
3389 9546 3387 9546 3387 9534 3388 9532
TIME...MOT...LOC 0350Z 262DEG 29KT 3345 9556
DunnLocal storm report, Oct 20, 10:53 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1053 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM TSTM WND DMG 2 SE TERRELL 32.71N 96.26W
10/20/2019 KAUFMAN TX EMERGENCY MNGR
LARGE TREES DOWN BLOCKING ROADS IN THE VICINITY OF I-20
AND WILSON RD.Local storm report, Oct 20, 10:57 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1057 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG OAK LEAF 32.52N 96.85W
10/20/2019 ELLIS TX BROADCAST MEDIA
SIGNIFICANT ROOF DAMAGE WITH TREES AND BIG LIMBS DOWN IN
OAK LEAF IN NORTHERN ELLIS CO.Local storm report, Oct 20, 11:01 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1101 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM HAIL QUINLAN 32.90N 96.13W
10/20/2019 E0.88 INCH HUNT TX EMERGENCY MNGR
NICKEL HAIL REPORTED IN QUINLAN.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 7:06 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 54 min |
| Oct 20, 7:18 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 42 min |
| Oct 20, 7:23 PM CDT | Special Weather Statement | FWD | Hood | 37 min |
| Oct 20, 7:34 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker | 41 min |
| Oct 20, 7:36 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 54 min |
| Oct 20, 8:01 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 44 min |
| Oct 20, 8:08 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Denton, Tarrant | 52 min |
| Oct 20, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 19 min |
| Oct 20, 8:41 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 49 min |
| Oct 20, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 64 min |
| Oct 20, 9:00 PM CDT | Tornado Warning | FWD | Dallas | 30 min |
| Oct 20, 9:20 PM CDT | Tornado Warning | FWD | Dallas, Ellis | 40 min |
| Oct 20, 9:23 PM CDT | Tornado Warning | FWD | Collin, Dallas | 37 min |
| Oct 20, 9:30 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman | 60 min |
| Oct 20, 9:49 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt, Rockwall | 56 min |
| Oct 20, 10:26 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 64 min |
| Oct 20, 10:51 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Lamar | 39 min |
| Oct 20, 11:39 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 51 min |
| Oct 20, 11:41 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 64 min |
| Oct 20, 11:44 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 31 min |
| Oct 20, 11:48 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Oct 21, 12:03 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson | 57 min |
| Oct 21, 12:06 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Hunt, Rockwall, Tarrant | 69 min |
| Oct 21, 12:21 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Johnson, Parker, Somervell, Tarrant | 54 min |
| Oct 21, 12:27 AM CDT | Tornado Warning | FWD | Collin | 21 min |
| Oct 21, 12:44 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 31 min |
| Oct 21, 12:53 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 54 min |
| Oct 21, 1:01 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 59 min |
| Oct 21, 1:04 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Lamar | 71 min |
| Oct 21, 1:14 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hunt, Johnson, Kaufman, Rockwall and 1 more | 61 min |
| Oct 21, 2:01 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Limestone, McLennan | 59 min |
| Oct 21, 2:04 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Limestone, Navarro | 56 min |
| Oct 21, 2:57 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Limestone, Navarro, Van Zandt | 63 min |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.